Results 1 to 8 of 8
Like Tree6Likes
  • 1 Post By Kit555
  • 2 Post By Randy35
  • 2 Post By Albacorey
  • 1 Post By Ming23
Help with taper doses
  1. #1
    Kit555 is offline Junior Member
    Join Date
    Jan 2015
    Posts
    23

    Default Help with taper doses

    Hello, I need help with reducing the doses because I get confused when the numbers are like .68 decrease and if I should round up or down or what I should do. I'm on my first day of 6mg, I know it's a lot but I had to take more than I wanted, I've failed at sub treatment several times because I was trying to not take more than 4mgs and it just wasn't working for me. This time I've tried not to obsess on how much I'm taking or for how long, I just don't want to be an active addict anymore. I've been on subs 8 days 8mgs/day, So today starts 6mgs, then 4.5 and I need help on the reductions after that. Also, I always feel some symptoms ( achy, on and off restless legs/arms, upset stomach, hot and cold, extreme fatigue), what's considered stable? I never feel fully stable on subs... I also have gabapentin(I don't take it too much Bc it messes with my vision), xanax( I've had a RX for years and only take it when nothing else works). Any help will be appreciated, this is so hard, I wish I could stay in bed til it was over but I have 2 little kids and a full time demanding job. I need to make this work this time
    Ming23 likes this.

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,305

    Default

    Quote Originally Posted by Kit555 View Post
    Hello, I need help with reducing the doses because I get confused when the numbers are like .68 decrease and if I should round up or down or what I should do. I'm on my first day of 6mg, I know it's a lot but I had to take more than I wanted, I've failed at sub treatment several times because I was trying to not take more than 4mgs and it just wasn't working for me. This time I've tried not to obsess on how much I'm taking or for how long, I just don't want to be an active addict anymore. I've been on subs 8 days 8mgs/day, So today starts 6mgs, then 4.5 and I need help on the reductions after that. Also, I always feel some symptoms ( achy, on and off restless legs/arms, upset stomach, hot and cold, extreme fatigue), what's considered stable? I never feel fully stable on subs... I also have gabapentin(I don't take it too much Bc it messes with my vision), xanax( I've had a RX for years and only take it when nothing else works). Any help will be appreciated, this is so hard, I wish I could stay in bed til it was over but I have 2 little kids and a full time demanding job. I need to make this work this time


    No problem. Each dose reduction is 25% of the current dose. You simply multiply the current dose ..075 and you'll get the next dose.

    From 8mg you go to 6mg as you know.
    From 6mg you go to 4.5mg.
    From 4.5mg you drop to 3.375mg. (some reduce to 4mg to make things easier).
    So from 4.5mg I suggest you reduce to 4mg.
    Then drop to 3mg
    Then reduce to 2.25mg.
    The next is 1.68mg so round up to 1.75mg.
    Then from 1.75mg you drop to 1.5mg (rounded)
    From 1.5mg you go to 1.125mg
    Then to 1mg (again rounded).
    Then .75mg.
    Then .5mg (rounded).
    Then it's .375mg.
    And finally .25mg (rounded)

    It's easy to get all the doses required and we can certainly help you when the time comes.

    Spend at least 4 days on each dose and don't reduce if not stable, which means little or no wd's. Take this slow and steady and you'll be very happy when the time to jump gets here. If you rush it problems happen most of the time.

    Remember you're getting off stron drugs so a few symptoms are gonna be present, but nothing you can't handle if you reduce properly.

    Randy

    P.S. As you reduce each dose it takes your body time to accepot the new dose. That the reason for spending at least 4 days on each dose. If you need a day or tow longer on any dose that's fine and many times necessary.

    I worked during my entire taper and never missed a day because of it!
    Last edited by Anonymous; 11-15-2016 at 01:58 PM.
    Albacorey and Ming23 like this.

  3. #3
    Albacorey is offline Junior Member
    Join Date
    Oct 2016
    Posts
    37

    Default Follow Randys Advice

    Hi Kit,
    I have been following the taper program Randy listed above to the letter, and although like Randy said, you will have symptoms, they are manageable!!
    Stay hydrated, and active! If you lay on the couch, you wont want to move, but if you force yourself to get up and go, you will find you have pent up energy! Exercising at the gym as helped me immensely! IF you cant do that, go for a walk. And keep your mind occupied on positive things you enjoy and dont think about feeling bad, because that will in fact make you feel bad.
    Good luck to you! You can do this!! Tomorrow starts my skip days from .125 MG. I chose to taper lower then .25 for 4 more days to help limit symptoms on the final jump.
    Randy35 and Ming23 like this.

  4. #4
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,097

    Default

    Hey Kit
    Welcome!
    Do as Randy suggests and you'll be ok! This begins your journey into the light! You will be forever glad u made this good decidion. Stay determined! We're here to help if needed....
    Albacorey likes this.

  5. #5
    Kit555 is offline Junior Member
    Join Date
    Jan 2015
    Posts
    23

    Default

    Thanks everyone. So this is day two at 6mgs I took 4 mgs at 530am and another 2mgs at 2pm. I still have an upset stomach and achy, but I would still count it as a stable day, right? I've tried getting on subs multiple times and failed pretty quickly, I put myself in PWs twice and other times I just didn't feel good and gave up. This time feels better and manageable. I work a lot and my job is very active and I have little kids so I don't have the option of laying on the couch.

  6. #6
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,305

    Default

    Quote Originally Posted by Kit555 View Post
    Thanks everyone. So this is day two at 6mgs I took 4 mgs at 530am and another 2mgs at 2pm. I still have an upset stomach and achy, but I would still count it as a stable day, right? I've tried getting on subs multiple times and failed pretty quickly, I put myself in PWs twice and other times I just didn't feel good and gave up. This time feels better and manageable. I work a lot and my job is very active and I have little kids so I don't have the option of laying on the couch.
    Kit -

    The lower the dose of subs the better you'll feel. 6mgs is still a very large dose of sub and perhaps why you aren't feeling quite stable. Of course it's entirely possible your stomach issues don't have a thing to do with the subs? Try a small dose of Imodium or maybe an Antacid for the stomach issues and some Aleve or Ibuprofin for the aches. Hopefully that will help.

    Once your dose gets down to the 2-3mg range you should begin to feel better. Stick with the taper and I'm sure things will improve very soon.

    Randy

  7. #7
    Kit555 is offline Junior Member
    Join Date
    Jan 2015
    Posts
    23

    Default

    Day 3 at 6mgs. Tomorrow I'll do another 6, and if all goes well, go down on Saturday. I've been doing 4mgs early morning and 2 in the afternoon, when I go down to 4.5, should I do 3 in the am and 1.5 in the after noon or split it 2.25 and 2.25 or will it make any difference?

  8. #8
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,305

    Default

    Quote Originally Posted by Kit555 View Post
    Day 3 at 6mgs. Tomorrow I'll do another 6, and if all goes well, go down on Saturday. I've been doing 4mgs early morning and 2 in the afternoon, when I go down to 4.5, should I do 3 in the am and 1.5 in the after noon or split it 2.25 and 2.25 or will it make any difference?


    I always suggest splitting the dose evenly if possible. Take 2.25 in the am and 2.25 in the pm, about 8-10 hours apart when you get to 4.5mg per day. Take it at the same times each day too. That's important.

    It's ok to split the doses when you're over 1mg per day. But once you're down under 1mg it's best to begin dosing just once per day. Have to get your body acclimated to being off the sub and dosing once a day will help you do that.

    Randy

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22